# SDR UIEA2021022100377

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENG L/H CORE COWL AFT FRAME FOUND TWO DAMAGE AS RED MARK.( NO.1 ENG LH CORE COWL AFT FRAME DAMAGED AREA REPAIRED AS PER SRM 54-45-01-2R-10 REPAIR 10. )
